# SDR SWAA2025022589008

- Difficulty date: January 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ANGLE ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER 2025-80645 <[01].  REPLACED BLADE ANGLE ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A3005 SHEET 1 REV B.; [02] TASK COMPLETED.
